Nonlinear Dynamics

, Volume 92, Issue 2, pp 709–720 | Cite as

Bäcklund transformation, rogue wave solutions and interaction phenomena for a \(\varvec{(3+1)}\)-dimensional B-type Kadomtsev–Petviashvili–Boussinesq equation

Original Paper
  • 204 Downloads

Abstract

Under investigation in this paper is the \((3+1)\)-dimensional B-type Kadomtsev–Petviashvili–Boussinesq (BKP–Boussinesq) equation, which can display the nonlinear dynamics in fluid. By using Bell’s polynomials, we explicitly derive a bilinear equation for the equation via a very natural and effective way. Then, three types of exchange identities of Hirota’s bilinear operators are presented to derive its Bäcklund transformation. Based on that, we construct the traveling wave solutions, kink solitary wave solutions, rational breathers and rogue waves of the equation. Finally, some properties of interaction phenomena are also provided, which can be used to study the domain of lump solutions. It is hoped that our results can be used to enrich the dynamical behavior of the \((3+1)\)-dimensional nonlinear evolution equations.

Keywords

BKP–Boussinesq equation Bäcklund transformation Bell’s polynomial Rogue waves Traveling waves Kink solitary waves Interaction phenomena 

Notes

Acknowledgements

This work was supported by the Research and Practice of Educational Reform for Graduate students in China University of Mining and Technology under Grant No. YJSJG_2017_049, the No. [2016] 22 supported by Ministry of Industry and Information Technology of China, the “Qinglan Engineering project” of Jiangsu Universities, the National Natural Science Foundation of China under Grant Nos. 11301527 and 51522902, the Fundamental Research Funds for the Central Universities under Grant Nos. 2017XKQY101 and DUT17ZD233, and the General Financial Grant from the China Postdoctoral Science Foundation under Grant Nos. 2015M570498 and 2017T100413.

Compliance with ethical standards

Conflict of interest

All authors declare that they have no conflict of interest.

References

  1. 1.
    Wang, D.S., Wei, X.Q.: Integrability and exact solutions of a two-component Korteweg–de Vries system. Appl. Math. Lett. 51, 60 (2016)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Dai, C.Q., Huang, W.H.: Multi-rogue wave and multi-breather solutions in PT-symmetric coupled waveguides. Appl. Math. Lett. 32, 35 (2014)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Wazwaz, A.M.: Partial Differential Equations: Methods and Applications. Balkema Publishers, Amsterdam (2002)MATHGoogle Scholar
  4. 4.
    Wazwaz, A.M.: Gaussian solitary wave solutions for nonlinear evolution equations with logarithmic nonlinearities. Nonlinear Dyn. 83, 591–596 (2016)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Wazwaz, A.M., Xu, G.Q.: Negative-order modified KdV equations: multiple soliton and multiple singular soliton solutions. Math. Methods Appl. Sci. 39(4), 661–667 (2016)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Wang, L., Zhang, J.H., Wang, Z.Q., Liu, C., Li, M., Qi, F.H., Guo, R.: Breather-to-soliton transitions, nonlinear wave interactions, and modulational instability in a higher-order generalized nonlinear Schrödinger equation. Phys. Rev. E 93, 012214 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Guo, R., Hao, H.Q.: Breathers and localized solitons for the Hirota–Maxwell–Bloch system on constant backgrounds in erbium doped fibers. Ann. Phys. 344, 10–16 (2014)CrossRefMATHGoogle Scholar
  8. 8.
    Feng, L.L., Zhang, T.T.: Breather wave, rogue wave and solitary wave solutions of a coupled nonlinear Schrödinger equation. Appl. Math. Lett. 78, 133–140 (2018)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Tian, S.F.: The mixed coupled nonlinear Schrödinger equation on the half-line via the Fokas method. Proc. R. Soc. Lond. A 472, 20160588 (2016). (22 pp)CrossRefMATHGoogle Scholar
  10. 10.
    Yu, F.J.: Dynamics of nonautonomous discrete rogue wave solutions for an Ablowitz–Musslimani equation with PT-symmetric potential. Chaos 27, 023108 (2017)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Yu, F.J.: Nonautonomous rogue waves and ‘catch’ dynamics for the combined Hirota–LPD equation with variable coefficients. Commun. Nonlinear Sci. Numer. Simul. 34, 142–153 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Tian, S.F.: Initial-boundary value problems of the coupled modified Korteweg–de Vries equation on the half-line via the Fokas method. J. Phys. A: Math. Theor. 50, 395204 (2017)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Tu, J.M., Tian, S.F., Xu, M.J., Zhang, T.T.: On Lie symmetries, optimal systems and explicit solutions to the Kudryashov–Sinelshchikov equation. Appl. Math. Comput. 275, 345–352 (2016)MathSciNetGoogle Scholar
  14. 14.
    Tian, S.F., Zhang, Y.F., Feng, B.L., Zhang, H.Q.: On the Lie algebras, generalized symmetries and Darboux transformations of the fifth-order evolution equations in shallow water. Chin. Ann. Math. B. 36(4), 543–560 (2015)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Tian, S.F.: Initial-boundary value problems for the general coupled nonlinear Schrödinger equations on the interval via the Fokas method. J. Differ. Equ. 262, 506–558 (2017)CrossRefMATHGoogle Scholar
  16. 16.
    Ablowitz, M.J., Clarkson, P.A.: Solitons; Nonlinear Evolution Equations and Inverse Scattering. Cambridge University Press, Cambridge (1991)CrossRefMATHGoogle Scholar
  17. 17.
    Matveev, V.B., Salle, M.A.: Darboux Transformation and Solitons. Springer, Berlin (1991)CrossRefMATHGoogle Scholar
  18. 18.
    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)CrossRefMATHGoogle Scholar
  19. 19.
    Bluman, G.W., Kumei, S.: Symmetries and Differential Equations. Springer, New York (1989)CrossRefMATHGoogle Scholar
  20. 20.
    Olver, P.J.: Applications of Lie Groups to Differential Equations, 2nd edn. Springer, New York (1993)CrossRefMATHGoogle Scholar
  21. 21.
    Ma, W.X., Huang, T.W., Zhang, Y.: A multiple exp-function method for nonlinear differential equations and its application. Phys. Scr. 82, 065003 (2010)CrossRefMATHGoogle Scholar
  22. 22.
    Johnson, R.S., Thompson, S.: A solution of the inverse scattering problem for the Kadomtsev–Petviashvili equation by the method of separation of variables. Phys. Lett. 66A(4), 279–281 (1978)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Wazwaz, A.M.: Two forms of (3+ 1)-dimensional B-type Kadomtsev–Petviashvili equation: multiple soliton solutions. Phys. Scr. 86(3), 035007 (2012)CrossRefMATHGoogle Scholar
  24. 24.
    Ma, W.X., Zhu, Z.N.: Solving the \((3+1)\)-dimensional generalized KP and BKP equations by the multiple \(exp\)-function algorithm. Appl. Math. Comput. 218, 11871–11879 (2012)MathSciNetMATHGoogle Scholar
  25. 25.
    Feng, L.L., Tian, S.F., Wang, X.B., Zhang, T.T.: Rogue waves, homoclinic breather waves and soliton waves for the \((2+1)\)-dimensional B-type Kadomtsev–Petviashvili equation. Appl. Math. Lett. 65, 90–97 (2017)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Wang, X.B., Tian, S.F., Qin, C.Y., Zhang, T.T.: Characteristics of the breathers, rogue waves and solitary waves in a generalized \((2+1)\)-dimensional Boussinesq equation. EPL 115, 10002 (2016)CrossRefGoogle Scholar
  27. 27.
    Wang, X.B., Tian, S.F., Yan, H., Zhang, T.T.: On the solitary waves, breather waves and rogue waves to a generalized \((3+1)\)-dimensional Kadomtsev–Petviashvili equation. Comput. Math. Appl. 74, 556–563 (2017)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Wang, X.B., Tian, S.F., Qin, C.Y., Zhang, T.T.: Dynamics of the breathers, rogue waves and solitary waves in the \((2+1)\)-dimensional Ito equation. Appl. Math. Lett. 68, 40–47 (2017)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Gilson, C.R., Nimmo, J.J.C.: Lump solutions of the BKP equations. Phys. Lett. A 147(8–9), 472–476 (1990)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Gao, X.Y.: Bäcklund transformation and shock-wave-type solutions for a generalized \((3+1)\)-dimensional variable-coefficients B-type Kadomtsev–Petviashvili equation in fluid mechanics. Ocean Eng. 96, 245–247 (2015)CrossRefGoogle Scholar
  31. 31.
    Wazwaz, A.M., El-Tantawy, S.A.: Solving the \((3+1)\)-dimensional KP–Boussinesq and BKP–Boussinesq equations by the simplified Hirota’s method. Nonlinear Dyn. 88, 3017–3021 (2017)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Wang, X.B., Tian, S.F., Qin, C.Y., Zhang, T.T.: Characteristics of the solitary waves and rogue waves with interaction phenomena in a generalized \((3+1)\)-dimensional Kadomtsev–Petviashvili equation. Appl. Math. Lett 72, 58–64 (2017)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Lu, Z., Tian, E.M., Grimshaw, R.: Interaction of two lump solitons described by the Kadomtsev–Petviashvili I equation. Wave Motion 40, 123–135 (2004)MathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    La, Z., Chen, Y.: Construction of rogue wave and lump solutions for nonlinear evolution equations. Eur. Phys. J. B 88, 187 (2015)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Yang, J.Y., Ma, W.X.: Lump solutions to the BKP equation by symbolic computation. Int. J. Mod. Phys. B 30, 1640028 (2016)MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    Ma, W.X., Qin, Z.Y., La, X.: Lump solutions to dimensionally reduced p-gKP and p-gBKP equations. Nonlinear Dyn. 84, 923–31 (2016)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Ma, W.X., You, Y.: Solving the Korteweg–de Vries equation by its bilinear form: Wronskian solutions. Trans. Am. Math. Soc. 357, 1753–1778 (2005)MathSciNetCrossRefMATHGoogle Scholar
  38. 38.
    Ma, W.X., Li, C.X., He, J.: A second Wronskian formulation of the Boussinesq equation. Nonlinear Anal. 70, 4245–4258 (2009)MathSciNetCrossRefMATHGoogle Scholar
  39. 39.
    Fokas, A.S., Pelinovsky, D.E., Sulaem, C.: Interaction of lumps with a line soliton for the DSII equation. Phys. D 152–153, 189–198 (2001)MathSciNetCrossRefMATHGoogle Scholar
  40. 40.
    Nistazakis, H.E., Frantzeskakis, D.J., Malomed, B.A.: Collisions between spatiotemporal solitons of different dimensionality in a planar waveguide. Phys. Rev. E 64, 026604 (2001)CrossRefGoogle Scholar
  41. 41.
    Wang, C.J., Dai, Z.D., Liu, C.F.: Interaction between kink solitary wave and Rogue wave for \((2+1)\)-dimensional Burgers equation. Mediterr. J. Math. 13, 1087–1098 (2016)MathSciNetCrossRefMATHGoogle Scholar
  42. 42.
    Tian, S.F., Zhang, H.Q.: On the integrability of a generalized variable-coefficient Kadomtsev–Petviashvili equation. J. Phys. A: Math. Theor. 45, 055203 (2012)MathSciNetCrossRefMATHGoogle Scholar
  43. 43.
    Tian, S.F., Zhang, H.Q.: Riemann theta functions periodic wave solutions and rational characteristics for the nonlinear equations. J. Math. Anal. Appl. 371, 585–608 (2010)MathSciNetCrossRefMATHGoogle Scholar
  44. 44.
    Tu, J.M., Tian, S.F., Xu, M.J., Song, X.Q., Zhang, T.T.: Bäcklund transformation, infinite conservation laws and periodic wave solutions of a generalized \((3+1)\)-dimensional nonlinear wave in liquid with gas bubbles. Nonlinear Dyn. 83, 1199–1215 (2016)CrossRefMATHGoogle Scholar
  45. 45.
    Tian, S.F., Zhang, H.Q.: A kind of explicit Riemann theta functions periodic wave solutions for discrete soliton equations. Commun. Nonlinear Sci. Numer. Simul. 16, 173–186 (2010)MathSciNetCrossRefMATHGoogle Scholar
  46. 46.
    Tian, S.F., Zhang, H.Q.: On the integrability of a generalized variable-coefficient forced Korteweg–de Vries equation in fluids. Stud. Appl. Math. 132, 212 (2014)MathSciNetCrossRefMATHGoogle Scholar
  47. 47.
    Tu, J.M., Tian, S.F., Xu, M.J., Zhang, T.T.: Quasi-periodic waves and solitary waves to a generalized KdV–Caudrey–Dodd–Gibbon equation from fluid dynamics. Taiwan. J. Math. 20, 823–848 (2016)MathSciNetCrossRefMATHGoogle Scholar
  48. 48.
    Tian, S.F., Zhang, H.Q.: Riemann theta functions periodic wave solutions and rational characteristics for the \((1+ 1)\)-dimensional and \((2+1)\)-dimensional Ito equation. Chaos Solitons Fractals 47, 27 (2013)MathSciNetCrossRefMATHGoogle Scholar
  49. 49.
    Xu, M.J., Tian, S.F., Tu, J.M., Zhang, T.T.: Bäcklund transformation, infinite conservation laws and periodic wave solutions to a generalized \((2+1)\)-dimensional Boussinesq equation. Nonlinear Anal.: Real World Appl. 31, 388–408 (2016)MathSciNetCrossRefMATHGoogle Scholar
  50. 50.
    Xu, M.J., Tian, S.F., Tu, J.M., Ma, P.L., Zhang, T.T.: On quasiperiodic wave solutions and integrability to a generalized \((2+1)\)-dimensional Korteweg–de Vries equation. Nonlinear Dyn. 82, 2031–2049 (2015)MathSciNetCrossRefMATHGoogle Scholar
  51. 51.
    Tu, J.M., Tian, S.F., Xu, M.J., Ma, P.L., Zhang, T.T.: On periodic wave solutions with asymptotic behaviors to a \((3+1)\)-dimensional generalized B-type Kadomtsev–Petviashvili equation in fluid dynamics. Comput. Math. Appl. 72, 2486–2504 (2016)MathSciNetCrossRefMATHGoogle Scholar
  52. 52.
    Wang, X.B., Tian, S.F., Xu, M.J., Zhang, T.T.: On integrability and quasi-periodic wave solutions to a \((3+1)\)-dimensional generalized KdV-like model equation. Appl. Math. Comput. 283, 216–233 (2016)MathSciNetGoogle Scholar
  53. 53.
    Wang, X.B., Tian, S.F., Feng, L.L., Yan, H., Zhang, T.T.: Quasiperiodic waves, solitary waves and asymptotic properties for a generalized \((3+1)\)-dimensional variable-coefficient B-type Kadomtsev–Petviashvili equation. Nonlinear Dyn. 88, 2265–2279 (2017)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematics and Institute of Mathematical PhysicsChina University of Mining and TechnologyXuzhouPeople’s Republic of China
  2. 2.School of Naval Architecture, State Key Laboratory of Structural Analysis for Industrial EquipmentDalian University of TechnologyDalianPeople’s Republic of China
  3. 3.Collaborative Innovation Center for Advanced Ship and Deep-Sea ExplorationShanghaiPeople’s Republic of China

Personalised recommendations